# SDR SWAA2022031642083

- Difficulty date: August 28, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 61,028 hours, 35,778 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 193B
- Condition: Elongated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193B HAS SEVERAL FASTNER HOLES WORN AND ELONGATED. / REMOVED AND REPLACED WING TO BODY FAIRING PANEL 193B IAW AMM 53-51-21.
